# SDR DALA2021091305439

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 62,379 hours, 26,918 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1944710) DURING INSPECTION FOUND RT WING NUM 12 GROUND SPOILER DAMAGE. REMOVED AND REPLACED RT WING NUM 12 GROUND SPOILER PER AMDS 2760-4143-02.
